# SDR UALA2012091005086

- Difficulty date: September 8, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 78,296 hours, 22,645 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Part number: 332153012
- Part serial: 287
- Condition: Faulty
- Location: Lt Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG L ELEV PCU AFTER LANDING.  COMPLIED WITH SINGLE SYSTEM HYD TEST PER MEL 2721D.  ACP BREAKOUT OF EACH PCA, FOUND LEFT INBOARD PCA BAD.  NO PCA IN STOCK DEN.  REPLACED LEFT INBOARD ELEVATOR PCA, OPS CHECK, LEAK OKAY.
